Alert archive / Kentucky / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 199, NWS Louisville, KY

April 26, 2012Cumberland County, Monroe County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Apr 26, 2012, 4:28 AM CDT for Cumberland County, Monroe County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2012, 4:28 AM CDT (09:28 UTC)
Expired
Apr 26, 2012, 5:00 AM CDT
In force
32 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cumberland County, KY, Monroe County, KY

The radar

The Nashville radar (KOHX), 99 km from the middle of the area, began a volume at 09:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 12:40 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.5 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2012-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2012-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 250 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1411 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
1242 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
250 m²/s²
0-3 km storm-relative helicity
383 m²/s²
Significant tornado parameter
1.3
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

078 
WUUS53 KLMK 260928
SVRLMK
KYC057-171-261000-
/O.NEW.KLMK.SV.W.0199.120426T0928Z-120426T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
428 AM CDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CUMBERLAND COUNTY IN SOUTH CENTRAL KENTUCKY...
  MONROE COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 500 AM CDT

* AT 424 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MOUNT HERMON...MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL ALSO IMPACT...
  TOMPKINSVILLE...
  FORKTON AND ROCKBRIDGE...
  GRANDVIEW AND PERSIMMON...
  HESTAND...
  MESHACK AND OTIA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE...CALL TOLL
FREE AT...1...8 7 7...6 3 3...6 7 7 2...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3671 8588 3681 8582 3684 8576 3684 8563
      3683 8560 3682 8559 3683 8558 3682 8548
      3662 8553
TIME...MOT...LOC 0928Z 285DEG 30KT 3678 8577
WIND...HAIL 60MPH 1.00IN

$$

MJ
1 follow-up statement
125 
WWUS53 KLMK 260952
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
452 AM CDT THU APR 26 2012

KYC057-171-261000-
/O.CON.KLMK.SV.W.0199.000000T0000Z-120426T1000Z/
MONROE KY-CUMBERLAND KY-
452 AM CDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR WESTERN CUMBERLAND AND MONROE COUNTIES...

AT 447 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM MESHACK TO TOMPKINSVILLE TO 
JEFFREY...MOVING EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL IMPACT...
  TOMPKINSVILLE...
  HESTAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IMMEDIATELY IF YOU ARE IN THE PATH OF THESE STORMS!

&&

LAT...LON 3671 8588 3677 8583 3676 8573 3676 8566
      3677 8561 3678 8559 3682 8556 3682 8548
      3662 8553
TIME...MOT...LOC 0951Z 292DEG 44KT 3670 8546 3669 8564
          3672 8581
WIND...HAIL 60MPH 1.00IN

$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:52 AM CDT, 1 hour 36 minutes earlier.

Area forecast discussion, Apr 26, 2:52 AM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
352 AM EDT THU APR 26 2012

.Short Term (Today through Friday)...
Issued at 350 AM EDT Apr 26 2012

The immediate concern this morning is the strong to severe
thunderstorms moving into the northwestern portion of the forecast
area. The isolated earlier storms have congealed into a larger
bowing MCS. Relatively warm temperatures and a strong shortwave have
contributed to the enhancement of this system. These storms are
expected to continue to remain strong as they track east across the
forecast area. We have therefore expanded the Severe Thunderstorm
Watch across most of the forecast area this morning. This watch goes
through 13Z, with most of the storms expected to be exiting to the
east by this time. Large hail will still be a concern with these
storms. However, the wind threat is increasing as a bowing line
develops and winds may become the main concern as the system moves
east.

For the rest of the day, rain chances will rapidly decrease. We may
have some lingering showers or thunderstorms across east central
Kentucky through the afternoon hours. There is a bit of uncertainty
however as the atmosphere should be fairly worked over in the wake
of this morning's convection. Winds will shift this afternoon as the
cold front moves through. Winds are expected to become gusty ahead
of and behind this front. Gusts of 20-25 mph can be expected through
the late morning and afternoon hours. Highs today will be in the mid
70s north to the upper 70s in the south.

We will dry out tonight as the cold front sinks south of the area.
Skies will become partly cloudy to mostly clear with temperatures
dropping into the lower 40s in the north to the lower 50s in the
south. For Friday, the front to the south of the region will begin
to move back to the north as a warm front. Ahead of this front,
clouds will overspread the area. We should remain dry through mid
day. Showers and thunderstorms will then begin to move in from the
southwest. Think that coverage in the afternoon will be fairly
limited, so have reduced pops for tomorrow into the low chance range.

.Long Term (Friday Night through Wednesday)...
Issued at 251 AM EDT Apr 26 2012

Friday Night through Sunday Night...

Combination and of deterministic and ensemble guidance continues to
show a bit of spread throughout the long term forecast period.  In
general, this will result in lower than normal forecast confidence.

Upper air pattern over the eastern third of the US will remain
generally zonal in nature with multiple short waves moving through
within the mean flow.  So we'll likely see heights rising and
lowering during the period with chances of precipitation occurring
as each wave passes through.

Previous forecast still looks fairly good compared to this evening's
model runs.  Stalled out frontal boundary to the south will likely
lift back northward as a warm front Friday evening as an area of low
pressure moves out of the Plains and into the upper Midwest.  Just
how far north this front will lift northward on Saturday is still
quite questionable.  This will lead to a large gradient of
temperatures across the region.  We could see as much as a 15-20
degree gradient from south to north with highs in the lower 60s in
the north and readings in the upper 70s to the lower 80s in the
south.  The front looks to sag back south of the area on Sunday
resulting a slightly drier forecast for now.  Highs Sunday will
range from the lower 60s in the north tot he upper 60s to around 70
in the south...with overnight lows dropping into the upper 40s to
the lower 50s.

Monday through Wednesday...

Did not make many changes through this period given the wide spreads
in both the deterministic and ensemble guidance.  The Ohio Valley
looks to remain in a baroclinic zone through the period as a surface
frontal boundary remains near the area.  This boundary will start
off to the south of the area at the beginning of the period and
gradually lift northward once again.  As multiple mid-level waves
aloft scoot past, they will likely result in off and showers and
storms.  The predictability of the timing of these waves is quite
low...thus plan on leaving low chance PoPs in the forecast
throughout the period for now.  It does appear that the front will
likely lift north of the Ohio Valley toward the end of the period
resulting in drier and warmer conditions as we head toward the end
of the workweek.  Highs Mon/Tue should warm into the 70s with upper
70s to the lower 80s returning by Wednesday.  Overnight lows will
generally be in the 50-60s.

&&

.Aviation (06Z TAF Issuance)...
Updated at 120 AM EDT Apr 26 2012

The challenge for the TAFs through the rest of the night will be
whether upstream storms will affect the TAF sites. The latest timing
in upstream convection suggests if the storms hold together they
should affect SDF around 08Z. Whether they will reach BWG or LEX is
a bit more in question. If they do, it should be a couple of hours
later than SDF. Will carry VCTS for a couple of hours for each of
the TAF sites to cover this convection. Ahead of the convection,
will continue to mention wind shear at BWG and LEX.

Through the day today, winds will increase in the late morning to
early afternoon hours ahead of and just behind the frontal passage.
Winds will gust to around 20 knots, with some higher gusts possible.
Winds will shift from southwesterly to eventually northwesterly as
the front passes through. Models are suggesting that cigs will lower
to MVFR during midday before clearing. With not a lot of confidence
in this scenario, will keep cigs just above this threshold for the
time being. Clear skies and light northerly winds can be expected in
the wake of the front tonight.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
KY...NONE.

Short Term.......EER
Long Term........MJ
Aviation.........EER
Hazardous weather outlook, Apr 26, 2:55 AM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
355 AM EDT THU APR 26 2012

INZ078-079-KYZ032-070-072-073-075-081-082-270800-
SCOTT IN-JEFFERSON IN-TRIMBLE KY-LOGAN KY-SIMPSON KY-ALLEN KY-
MONROE KY-CUMBERLAND KY-CLINTON KY-
355 AM EDT THU APR 26 2012 /255 AM CDT THU APR 26 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED EARLY THIS MORNING. GUSTY WINDS AND
SMALL HAIL WILL BE POSSIBLE WITH THE STRONGEST STORMS. ANY
THUNDERSTORMS WILL PRODUCE DANGEROUS LIGHTNING AND GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORM CHANCES WILL EXIST FOR THE FIRST HALF OF THE WEEKEND
AS A SERIES OF DISTURBANCES TRAVERSES THROUGH THE OHIO VALLEY. ANY
THUNDERSTORMS THAT DO DEVELOP WILL BE CAPABLE OF GUSTY WINDS AND
HEAVY DOWNPOURS. THOSE WITH OUTDOOR INTERESTS OVER THE WEEKEND
SHOULD CONTINUE TO MONITOR FORTHCOMING UPDATED FORECASTS FOR THE
LATEST INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

INZ076-077-083-084-089>092-KYZ023>031-033>043-045>049-053>057-
061>067-071-074-076>078-270800-
ORANGE IN-WASHINGTON IN-DUBOIS IN-CRAWFORD IN-PERRY IN-
HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-MEADE KY-
OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-OLDHAM KY-
HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-
ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-
MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-
HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-WARREN KY-
BARREN KY-METCALFE KY-ADAIR KY-RUSSELL KY-
355 AM EDT THU APR 26 2012 /255 AM CDT THU APR 26 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE EARLY THIS MORNING
AS AN UPPER LEVEL DISTURBANCE DRIVES ACROSS THE REGION. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND
STRONG WINDS. A CHANCE FOR ISOLATED THUNDERSTORMS WILL CONTINUE
INTO THE AFTERNOON FOR EAST CENTRAL KENTUCKY. THESE STORMS ARE NOT
EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THUNDERSTORM CHANCES WILL EXIST FOR THE FIRST HALF OF THE WEEKEND
AS A SERIES OF DISTURBANCES TRAVERSES THROUGH THE OHIO VALLEY. ANY
THUNDERSTORMS THAT DO DEVELOP WILL BE CAPABLE OF GUSTY WINDS AND
HEAVY DOWNPOURS. THOSE WITH OUTDOOR INTERESTS OVER THE WEEKEND
SHOULD CONTINUE TO MONITOR FORTHCOMING UPDATED FORECASTS FOR THE
LATEST INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY INSTANCES OF LARGE HAIL OR
DAMAGING WINDS TO THE NATIONAL WEATHER SERVICE EARLY THIS MORNING.

EER

In the hours before

Local storm report, Apr 26, 3:55 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
455 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 AM     HAIL             BROWNSVILLE             37.19N  86.26W
04/26/2012  M0.88 INCH       EDMONSON           KY   LAW ENFORCEMENT

&&

EVENT NUMBER LMK1200510

EER
Local storm report, Apr 26, 3:58 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
458 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 AM     HAIL             PRICEVILLE              37.37N  85.98W
04/26/2012  M0.88 INCH       HART               KY   TRAINED SPOTTER

            WIND GUSTS TO 50 MPH WERE REPORTED AS WELL.

&&

EVENT NUMBER LMK1200511

EER
Special weather statement, Apr 26, 4:08 AM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
508 AM EDT THU APR 26 2012

KYZ061-071-073-074-260930-
ALLEN-BARREN-BUTLER-WARREN-
408 AM CDT THU APR 26 2012

...LINE OF STRONG STORMS WITH HEAVY RAIN...GUSTY WINDS...AND SMALL
HAIL AFFECTING ALLEN...BARREN...BUTLER AND WARREN COUNTIES...

AT 405 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES EAST OF PLUM
SPRINGS TO DELAFIELD TO 8 MILES WEST OF MORGANTOWN...MOVING
SOUTHEAST AT 60 MPH.

FREQUENT LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND GUSTY WINDS
TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  BOWLING GREEN...
  THREE SPRINGS...
  PLUM SPRINGS...
  MOUNT VICTOR...
  MEMPHIS JUNCTION...
  DELAFIELD...
  WARREN COUNTY REGIONAL AIRPORT...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3683 8658 3700 8667 3703 8676 3719 8691
      3721 8691 3727 8684 3708 8653 3714 8635
      3708 8628 3709 8624 3686 8578 3673 8602
TIME...MOT...LOC 0906Z 309DEG 52KT 3705 8622 3702 8644
          3718 8680

13
Special weather statement, Apr 26, 4:20 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
520 AM EDT THU APR 26 2012

KYZ063-064-074-076-077-260945-
ADAIR-BARREN-GREEN-HART-METCALF-
420 AM CDT THU APR 26 2012

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 50 MPH WINDS MOVING ACROSS SOUTH CENTRAL KENTUCKY...

AT 414 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE FROM 5 MILES SOUTHWEST OF
GREENSBURG TO GLASGOW...MOVING SOUTHEAST AT 60 MPH.

FREQUENT LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND STRONG GUSTY
WINDS TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  GLASGOW...
  EDMONTON...
  COLUMBIA...
  MOUNT GILEAD AND HASKINGSVILLE...
  GARLIN AND WEED...
  WILLOW SHADE AND BREEDING...

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3684 8563 3684 8573 3704 8611 3705 8608
      3707 8607 3732 8568 3711 8521 3694 8542
      3693 8546 3687 8551 3685 8556 3687 8560
      3684 8557 3682 8559
TIME...MOT...LOC 0919Z 307DEG 57KT 3718 8550 3694 8591

13
Local storm report, Apr 26, 4:21 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
521 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0521 AM     HAIL             BOWLING GREEN           36.97N  86.44W
04/26/2012  M0.88 INCH       WARREN             KY   TRAINED SPOTTER

&&

EVENT NUMBER LMK1200512

EER
Local storm report, Apr 26, 4:27 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 AM EDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0526 AM     HAIL             6 S GLASGOW             36.91N  85.92W
04/26/2012  M0.50 INCH       BARREN             KY   TRAINED SPOTTER

            HAIL REPORTED ON 31E.

&&

EVENT NUMBER LMK1200513

EER

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 9:45 PM CDTSpecial Weather StatementLMKLincoln15 min
Apr 26, 2:31 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Hancock, Hardin, Meade, Ohio44 min
Apr 26, 3:08 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Butler, Grayson, Ohio37 min
Apr 26, 3:16 AM CDTSevere Thunderstorm WarningLMKBreckinridge, Grayson, Hardin, Hart44 min
Apr 26, 3:31 AM CDTSevere Thunderstorm WarningLMKButler, Edmonson, Grayson, Hart, Ohio29 min
Apr 26, 3:59 AM CDTSevere Thunderstorm WarningLMKBarren, Edmonson, Green, Hart31 min
Apr 26, 4:08 AM CDTSpecial Weather StatementLMKWarren22 min
Apr 26, 4:20 AM CDTSpecial Weather StatementLMKAdair, Barren, Metcalfe25 min
Apr 26, 4:38 AM CDTSevere Thunderstorm WarningLMKAdair, Casey, Clinton, Cumberland, Metcalfe, Monroe and 1 more37 min
Apr 26, 4:58 AM CDTSevere Thunderstorm WarningLMKAllen, Barren, Monroe, Simpson, Warren32 min
Apr 26, 2:08 PM CDTSevere Thunderstorm WarningLMKGarrard, Jessamine, Madison37 min
Apr 26, 2:24 PM CDTSevere Thunderstorm WarningLMKButler, Logan, Warren36 min
Apr 26, 2:46 PM CDTSevere Thunderstorm WarningLMKMadison14 min
Apr 26, 3:01 PM CDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren29 min
Apr 26, 3:12 PM CDTSpecial Weather StatementLMKRussell33 min
Apr 26, 3:22 PM CDTSevere Thunderstorm WarningLMKLogan23 min
Apr 26, 3:24 PM CDTSpecial Weather StatementLMKMetcalfe36 min
Apr 26, 3:28 PM CDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson, Warren32 min
Apr 26, 3:34 PM CDTSevere Thunderstorm WarningLMKAdair, Casey, Russell26 min
Apr 26, 3:42 PM CDTSevere Thunderstorm WarningLMKAdair, Cumberland, Metcalfe, Russell33 min
Apr 26, 3:46 PM CDTSevere Thunderstorm WarningLMKLogan29 min
Apr 26, 3:58 PM CDTSevere Thunderstorm WarningLMKAllen32 min
Apr 26, 4:15 PM CDTSevere Thunderstorm WarningLMKAdair, Clinton, Cumberland, Russell45 min
Apr 26, 4:17 PM CDTSpecial Weather StatementLMKLogan13 min
Apr 26, 4:28 PM CDTSevere Thunderstorm WarningLMKAllen32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.